# SDR COMA0160009

- Difficulty date: December 23, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,788 hours, 11,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE AND DOOR WARNING MESSAGE.ADJUSTED DOOR INNER HANDLE MECHANISM.
